MathSciNet Relay Station
MathSciNet bibliographic data
MR288358 (44 #5556) 34.42
Kartsatos, Athanassios G. On the maintenance of oscillations of $n$th order equations under the effect of a small forcing term. J. Differential Equations 10 1971 355–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement